Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 11, Pages 1628–1639 (Mi zvmmf3733)  

This article is cited in 1 scientific paper (total in 1 paper)

On the calculation of the multiple complex roots of the derivatives of cylindrical Bessel functions

M. K. Kerimov, S. L. Skorokhodov

Moscow

Full text: PDF file (1465 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:6, 18–25

Bibliographic databases:

UDC: 519.6:517.584
MSC: Primary 65D20; Secondary 65H05
Received: 19.03.1987

Citation: M. K. Kerimov, S. L. Skorokhodov, “On the calculation of the multiple complex roots of the derivatives of cylindrical Bessel functions”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987), 1628–1639; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 18–25

Citation in format AMSBIB
\Bibitem{KerSko87}
\by M.~K.~Kerimov, S.~L.~Skorokhodov
\paper On the calculation of the multiple complex roots of the derivatives of cylindrical Bessel functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 11
\pages 1628--1639
\mathnet{http://mi.mathnet.ru/zvmmf3733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927910}
\zmath{https://zbmath.org/?q=an:0637.65015}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 6
\pages 18--25
\crossref{https://doi.org/10.1016/0041-5553(87)90185-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3733
  • http://mi.mathnet.ru/eng/zvmmf/v27/i11/p1628

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, S. L. Skorokhodov, “Some asymptotic formulae for cylindrical Bessel functions”, U.S.S.R. Comput. Math. Math. Phys., 30:6 (1990), 126–133  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:156
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021